Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 21, 2014, 03:39:09 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650047
  • Total Topics: 49619
  • Online Today: 177
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 100
Total: 102

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Spilling protein?  (Read 4329 times)

0 Members and 1 Guest are viewing this topic.

Offline structuredjen

  • Member
  • Posts: 71
Spilling protein?
« on: February 28, 2008, 10:09:12 AM »
I did a quick search and couldn't find many previous threads on the topic.  Hoping maybe someone can shed some light-

At my bf's last doctors appointment, they did a urine test and the doc tells him he's spilling protein in his urine.  She didn't go in to much detail about it, and didn't seem overly concerned.  I attempted to do some research but most of what I found doesn't make a whole lot of sense to me.

Anyone know what this means? What causes it? and what needs to be done to change it? Is this an HIV related thing? A med's thing? or completely unrelated? 

He's currently on Norvir, Reyataz, and Truvada.

Thanks!
Jen

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,093
Re: Spilling protein?
« Reply #1 on: February 28, 2008, 10:26:58 AM »
Jen, we can't really diagnosis anything, as you know, only offer suggestions.

Being a diabetic, I know protein in the urine can be caused from diabetes.  Has he ever had a fasting glucose test?
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline structuredjen

  • Member
  • Posts: 71
Re: Spilling protein?
« Reply #2 on: February 28, 2008, 10:34:26 AM »
Yeah.. I know :) I was just hoping someone had some experience with it and might be able to shed some light on the subject. Was curious if it might be a side-affect of the meds and/or if there is anything he should/could be doing nutrition-wise to help correct it.

He has never had a fasting glucose test as far as I know.

Offline letmebeyourhero

  • Member
  • Posts: 27
Re: Spilling protein?
« Reply #3 on: April 16, 2008, 07:48:57 PM »
I was told by my doctor that i was also spilling protein in my urine.  I am currently not on any medication.  I was told that it is common for HIV + people to spill protein, but for some reason I did not ask why.

I have, in fact, had a fasting glucose test, which came back normal.
I plan on asking about this at my next doctor visit in June.
A decent guy, named Chris - spanning time.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.